# SDR UALA2013021100776

- Difficulty date: February 10, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 62,329 hours, 24,424 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORT, BURNING ODOR IN AFT GALLEY BY COFFEEMAKERS.  REMOVED BOTH COFFEEMAKERS TO LOOK FOR ANY DISCREPANCIES BEHIND COFFEEMAKERS, NONE NOTED.  REPLACED BOTH COFFEEMAKERS.
